Every month after my period I have this weird discharge.its not the normal last bit of blood that come out the after my period is over. It's milky, yellowish and does have a foul odor. I haven't mbeen sexually active in a few months so STD'S were out of the equation.then I thought maybe it could be a yeast infection, so I bought the products for that, and... that didn't work either. But then I thought perhaps it could be from using tampons, then I stopped using them for 2 months and the same thing kept happening. I took metronidazole and of course it cleared up, but once my period came that next month, surprise that milky order was back. What on God's green earth could this possibility be? Vaginitis, BV... idk, but I'm over it. Please help
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 3 answers
Posted 25 Mar 2015 • 1 answer
Posted 29 Mar 2015 • 1 answer
Posted 23 Jan 2016 • 0 answers
Posted 10 Jul 2016 • 1 answer